# SDR AALA2018052199003

- Difficulty date: May 17, 2018
- Submitted: May 21, 2018
- Operation: Air carrier
- Aircraft: N544UW
- Make and model: Airbus A321-231
- Aircraft serial: 4847
- Aircraft time: 23,598 hours, 8,787 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: C20534100
- Part serial: 50276
- Condition: Locked
- Location: Nr 1
- Part time: 15,472 hours, 6,082 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: C

## Discrepancy

BRAKES HOT DURING TAKE OFF, ABORTED AT 50 KNTS. BRAKE TEMP NR 1- 330, NR 2- 320,  NR 3- 90, NR 4- 75. FOUND NR 1 BRAKE LOCKED,  REMOVED AND REPLACED THE BRAKE IAW AMM 32-42-27, PB4 01.  AIRCRAFT WAS GROUNDED.
